# SDR 2012FA0000271

- Difficulty date: April 12, 2012
- Submitted: May 4, 2012
- Operation: General aviation
- Aircraft: N4188E
- Make and model: Piper PA-28-181
- Aircraft serial: 2843212
- Engine: Lyc O360A4M
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 600X6
- Condition: Defective
- Location: Nose Tire
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT LANDED AND REPORTED A NOSE TIRE THAT FELT DEFLATED ON ROLLOUT.  THE LANDING OCCURRED WITHOUT INCIDENT.  THE ACFT WAS RETURNING FROM A TRAINING FLIGHT.  THE MX DEPT REPLACED THE NOSE WHEEL/TIRE ASSEMBLY.  UPON DISASSEMBLY OF THE FLATTENED TIRE AND WHEEL, IT WAS DISCOVERED THAT A SMALL PIN HOLE WAS ON THE SIDE OF THE TUBE NEAR THE TOP AND WAS NOT A RESULT OF THE BUILD UP OF THAT COMPONENT.  WE FEEL THAT HTIS IS ANOTHER FMG DEFECT FROM MFG.  HAVE EXPERIENCED A HIGH VOLUME OF THESE FAILURES AND ARE WAITING FOR A FINAL RESOLVE FROM MFG.  WE ARE AWARE THAT A SPECIAL AIRWORTHINESS INFO BULLETIN HAS BEEN ISSUED AND WE ARE IN POSSESSION AND HAVE READ THAT DOCUMENT.
